3-Lie algebras with an ideal N

Bai, Rui-pu, Shen, Cai-hong and Zhang, Yao-Zhong (2009) 3-Lie algebras with an ideal N. Linear Algebra and its Applications, 431 5-7: 673-700. doi:10.1016/j.laa.2009.03.018


Author Bai, Rui-pu
Shen, Cai-hong
Zhang, Yao-Zhong
Title 3-Lie algebras with an ideal N
Formatted title
3-Lie algebras with an ideal N
Journal name Linear Algebra and its Applications   Check publisher's open access policy
ISSN 0024-3795
Publication date 2009-01-01
Year available 2010
Sub-type Article (original research)
DOI 10.1016/j.laa.2009.03.018
Open Access Status DOI
Volume 431
Issue 5-7
Start page 673
End page 700
Total pages 28
Editor H. Schneider
R. Brualdi
V. Mehrmann
Place of publication United States
Publisher Elsevier Inc.
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010501 Algebraic Structures in Mathematical Physics
010502 Integrable Systems (Classical and Quantum)
010505 Mathematical Aspects of Quantum and Conformal Field Theory, Quantum Gravity and String Theory
Abstract We define the hypo-nilpotent ideal in n-Lie algebras and obtain all solvable 3-Lie algebras with an m-dimensional simplest filiform 3-Lie algebra as a maximal hypo-nilpotent ideal. We prove that the dimension of such solvable 3-Lie algebras is at most m+2, and there is no solvable 3-Lie algebra with the simplest filiform 3-Lie algebra as the nilradical.
Formatted abstract
We define the hypo-nilpotent ideal in n-Lie algebras and obtain all solvable 3-Lie algebras with an m-dimensional simplest filiform 3-Lie algebra as a maximal hypo-nilpotent ideal. We prove that the dimension of such solvable 3-Lie algebras is at most m+2, and there is no solvable 3-Lie algebra with the simplest filiform 3-Lie algebra as the nilradical.

Keyword 3-Lie algebra
Hypo-nilpotent ideal
Nilradical
The simplest filiform n-Lie algebra
Q-Index Code C1
Q-Index Status Confirmed Code
Grant ID 10871192
A2007000138
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 18 Aug 2009, 20:22:52 EST by Marie Grove on behalf of School of Mathematics & Physics